# SDR JBZA20180430001

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N319RX
- Make and model: Airbus EC135 P3
- Aircraft serial: 1223
- Aircraft time: 1,080 hours, 2,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: L281M2010102
- Condition: Leaking
- Location: Zone 100
- Part time: 1,080 hours, 2,350 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT TURNED THE AIR CONDITIONING SYSTEM ON, AND CREW REPORTED AN ODOR OF FUEL IN THE COCKPIT,  LANDED AT NEAREST AIRPORT 8 MINUTES LATER.  DURING INSPECTION,  FOUND FUEL SEEPING FROM THE FWD EQUIPMENT PLATE. TORQUE THE  NUTS AND CORRECTED THE PROBLEM.
